EconPapers    
Economics at your fingertips  
 

Stable localized solutions in nonlinear optics with large dissipation

Helmut R. Brand and Robert J. Deissler

Physica A: Statistical Mechanics and its Applications, 1994, vol. 204, issue 1, 87-95

Abstract: We study the spatio-temporal behavior of the electric field inside a laser with saturable absorber in the good cavity limit. We find that the underlying nonlinear partial differential equation admits stable spatially localized solutions for both the one- and the two-dimensional case. We critically examine similarities and differences with the localized solutions found recently near a weakly inverted bifurcation to traveling waves.

Date: 1994
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437194904197
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:204:y:1994:i:1:p:87-95

DOI: 10.1016/0378-4371(94)90419-7

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:204:y:1994:i:1:p:87-95